# SDR WRXR20250113002

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014061
- Condition: Chafed
- Location: Zone 600 Flap
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WS54.55 AFT HINGE WAS CHAFFING ON FLAP LOWER SKIN COMMON TO FAIRING SEAL. BLENDED CHAFE DAMAGE TO RH INBD FLAP LOWER SKIN,  (DWG: CC670-14061, AL ALY ALCD 2024-T3, 0.063” NOMINAL STOCK THICKNESS, 0.052” ± 0.003” & 0.040” ± 0.003” CHEM. MILL POCKET THICKNESSES, REF) BETWEEN WS 52.621 - WS 56.539. RESTORED FINISH THE REWORKED AREAS. ALL WORK COMPLIED WITH IAW REO 670-57-52-591 REV --.
